# SDR AALA202504114723

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N427AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10235
- Aircraft time: 16,566 hours, 4,563 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ORD DUE TO THE FLIGHT CREW REPORTING A FUEL TRANSFER FAULT ECAM MESSAGE DURING CLIMBOUT. THE AIRCRAFT LANDED SAFELY AT ORD AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
